# SDR AALA2019100759028

- Difficulty date: September 14, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND CREASE ANGLE "T" CHORD AT BS 986.5 AND BL 0. REPAIRED CREASE ANGLE "T" CHORD PER SRM 53-70-51-2R-4 AND EA 298923.
